MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812500
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Detachment of Device or Device Component (2907); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon issues occurred.The target lesion was located in the severely calcified left main.A 5.00 x 12mm synergy xd drug-eluting stent was selected for used but was unable to cross the lesion.Afterwards, dilation was performed with a non-boston scientific (non-bsc) scoring balloon and the stent was then able to cross the lesion.Following stent deployment, the delivery system balloon was difficult to deflate so the doctor did two extra negative pulls on the inflation device.When the doctor attempted to withdraw the balloon, it would not retract into the guide catheter.When the stent delivery system catheter was finally able to be removed, it was noted that the balloon had detached and was still on the non-bsc guidewire, in the left main coronary artery.The guidewire and balloon were able to be snared for removal.There were no patient complications reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21690600
Report Number2124215-2025-16527
Device Sequence Number13116566
Product Code NIQ
UDI-Device Identifier08714729981244
UDI-Public08714729981244
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberH7493941812500
Device Catalogue NumberH7493941812500
Device Lot Number0034370996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/25/2025
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown